# SDR WWMA9700125

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND OVERHEAD EMERGENCY LIGHT AT ROW 5C INOPERATIVE.  MAINTENANCE RESECURED LOOSE CONNECTOR 454VP P1.
